# SDR CA020619007

- Difficulty date: June 6, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Bell 205A-1
- Engine: Lyc T5313A
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Bearing
- Part number: 205040242001
- Condition: Failed
- Location: Freewheel Unit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN TURNING FREEWHEEL ROUGHNESS WAS DETECTED, FURTHER INVESTIGATION REEALED A CLICKING NOISE. THE MAIN ROTOR TRANS. INPUT ADAPTER FREEWHEEL UNIT WAS REMOVED. THE FREEWHEEL UNIT WAS DISASSEMBLED, A BEARING THAT SUPPORTS THE INNER/OUTER COUPLING WAS DETERMINED TO BE THE CAUSE.
